# SDR UALA2012031201598

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,440 hours, 10,491 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2598 AFT INNER CHORD CRACKED.  CAT 'B' REPAIR ACP IAW SRM 53-80-08 HAS FAA APPROVAL WITH SUPPLEMENTAL INSP ACP IAW TABLE II (PG 94 OF 97).  INITIAL DEFECT WAS A CRACK 0.140" LONG FOUND DURING HFEC INSP ON ROUTINE JOB CARD 831503N01.
